Alert archive / California / High Wind Warnings in 2014

High Wind Warning 6, NWS Hanford, CA

May 9, 2014

NWS Hanford, CA issued this high wind warning at May 9, 2014, 5:13 PM PDT. It took effect at May 9, 2014, 6:00 PM PDT. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 9, 2014, 5:13 PM PDT (00:13 UTC)
In effect from
May 9, 2014, 6:00 PM PDT
Expired
May 11, 2014, 5:00 AM PDT
In force
35 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WWUS76 KHNX 100013
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
513 PM PDT FRI MAY 9 2014

CAZ098-099-101100-
/O.NEW.KHNX.HW.W.0006.140510T0100Z-140510T1600Z/
/O.CON.KHNX.WI.Y.0023.000000T0000Z-140511T0600Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
513 PM PDT FRI MAY 9 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY...
...HIGH WIND WARNING IN EFFECT RIGHT BELOW THE PASSES UNTIL 9 AM
PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT SATURDAY FOR THE KERN
COUNTY DESERT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SATURDAY FOR THE KERN COUNTY DESERT. 

* WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS TO 70
  MPH OR HIGHER ARE LIKELY RIGHT BELOW THE PASSES THIS EVENING
  INTO SATURDAY MORNING.

* TIMING: THE STRONGEST WINDS ARE EXPECTED EARLY TONIGHT AND
  AGAIN SATURDAY AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: HIGHWAY 58 BELOW TEHACHAPI PASS IN THE
  VICINITY OF MOJAVE...HIGHWAY 178 BELOW WALKER PASS...HIGHWAY 14
  FROM ROSAMOND THROUGH RED ROCK CANYON...U.S. 395 FROM THE
  JUNCTION OF HIGHWAY 14 NORTHWARD.

* IMPACTS: STRONG CROSS WINDS WILL POSE A DANGEROUS HAZARD TO HIGH
  PROFILE VEHICLES ALONG U.S. 395 AND HIGHWAY 14. GUSTY WINDS WILL
  CREATE AREAS OF BLOWING DUST AND SAND WITH EXTREMELY POOR
  VISIBILITY IN PLACES. TRAVEL DELAYS ARE POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ095-101100-
/O.CON.KHNX.WI.Y.0023.000000T0000Z-140511T0600Z/
KERN COUNTY MOUNTAINS-
513 PM PDT FRI MAY 9 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY FOR
THE KERN COUNTY MOUNTAINS. 

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WIND
  GUSTS THROUGH THE PASSES AND CANYONS AND OVER THE HIGHER
  ELEVATIONS.

* TIMING: THE STRONGEST WINDS ARE EXPECTED EARLY TONIGHT AND
  AGAIN SATURDAY AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58
  THROUGH TEHACHAPI PASS...FRAZIER PARK...BEAR VALLEY SPRINGS.

* IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND 
  POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. RAPID 
  REDUCTION IN VISIBILITY CAUSED BY BLOWING DUST AND SAND 
  POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
5 follow-up statements
316 
WWUS76 KHNX 100341
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
841 PM PDT FRI MAY 9 2014

CAZ098-099-101145-
/O.CON.KHNX.HW.W.0006.000000T0000Z-140510T1600Z/
/O.CON.KHNX.WI.Y.0023.000000T0000Z-140511T0600Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
841 PM PDT FRI MAY 9 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY FOR
THE KERN COUNTY DESERT. A WIND ADVISORY REMAINS IN EFFECT UNTIL
11 PM PDT SATURDAY FOR THE KERN COUNTY DESERT. 

* WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS TO
  70 MPH OR HIGHER ARE LIKELY RIGHT BELOW THE PASSES THIS 
  EVENING INTO SATURDAY MORNING. 

* TIMING: THE STRONGEST WINDS ARE EXPECTED EARLY TONIGHT AND 
  AGAIN SATURDAY AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: HIGHWAY 58 BELOW TEHACHAPI PASS IN THE 
  VICINITY OF MOJAVE...HIGHWAY 178 BELOW WALKER PASS...HIGHWAY 
  14 FROM ROSAMOND THROUGH RED ROCK CANYON...U.S. 395 FROM THE 
  JUNCTION OF HIGHWAY 14 NORTHWARD.

* IMPACTS: STRONG CROSS WINDS WILL POSE A DANGEROUS HAZARD TO
  HIGH PROFILE VEHICLES ALONG U.S. 395 AND HIGHWAY 14. GUSTY 
  WINDS WILL CREATE AREAS OF BLOWING DUST AND SAND WITH 
  EXTREMELY POOR VISIBILITY IN PLACES. TRAVEL DELAYS ARE 
  POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089>092-101145-
/O.EXB.KHNX.WI.Y.0023.140510T1800Z-140511T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
841 PM PDT FRI MAY 9 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY
FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST WINDS WILL GUST TO 35 TO 45 MPH. THE WEST SIDE
  OF THE VALLEY WILL EXPERIENCE THE STRONGEST WINDS WITH AREAS OF
  BLOWING DUST. 

* LOCATIONS INCLUDE: LOS BANOS...MERCED...KERMAN...LEMOORE...AVENAL...
  WASCO...MADERA...FRESNO...BAKERSFIELD.

* IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND
  POTENTIALLY HAZARDOUS FOR HIGH PROFILE VEHICLES. POOR VISIBILITY
  WILL OCCUR IN AREAS OF BLOWING DUST WITH POSSIBLE TRAVEL DELAYS.

 
* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-101145-
/O.CON.KHNX.WI.Y.0023.000000T0000Z-140511T0600Z/
KERN COUNTY MOUNTAINS-
841 PM PDT FRI MAY 9 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY FOR
THE KERN COUNTY MOUNTAINS. 

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WIND 
  GUSTS THROUGH THE PASSES AND CANYONS AND OVER THE HIGHER 
  ELEVATIONS.

* TIMING: THE STRONGEST WINDS ARE EXPECTED EARLY TONIGHT AND 
  AGAIN SATURDAY AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY
  58 THROUGH TEHACHAPI PASS...FRAZIER PARK...BEAR VALLEY 
  SPRINGS. 

* IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND 
  POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. RAPID 
  REDUCTION IN VISIBILITY CAUSED BY BLOWING DUST AND SAND 
  POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
807 
WWUS76 KHNX 101034
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
334 AM PDT SAT MAY 10 2014

CAZ098-099-101845-
/O.CAN.KHNX.WI.Y.0023.000000T0000Z-140511T0600Z/
/O.EXT.KHNX.HW.W.0006.000000T0000Z-140511T1200Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
334 AM PDT SAT MAY 10 2014

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE KERN COUNTY DESERT. THE HIGH WIND WARNING IS NOW
IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE KERN COUNTY DESERT. 

* WINDS: WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. GUSTS TO 80 MPH
  IMMEDIATELY BELOW THE PASSES AND CANYONS.

* TIMING: THE STRONGEST WINDS ARE EXPECTED TO DEVELOP LATE THIS
  AFTERNOON AND CONTINUE THIS EVENING. 

* LOCATIONS INCLUDE: STRONGEST WINDS ALONG HIGHWAY 58 BELOW
  TEHACHAPI PASS AND NEAR MOJAVE...HIGHWAY 178 BELOW WALKER PASS
  AND NEAR INYOKERN...HIGHWAY 14...AND U.S. 395.

* IMPACTS: SEVERE CROSS WINDS POSE A DANGER TO HIGH PROFILE
  VEHICLES ALONG U.S. 395 AND HIGHWAY 14. AREAS OF BLOWING DUST
  AND SAND WITH NEAR ZERO VISIBILITY. WIND DAMAGE AND TRAVEL
  DELAYS POSSIBLE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ095-101845-
/O.UPG.KHNX.WI.Y.0023.000000T0000Z-140511T0600Z/
/O.EXB.KHNX.HW.W.0006.000000T0000Z-140511T1200Z/
KERN COUNTY MOUNTAINS-
334 AM PDT SAT MAY 10 2014

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE KERN
COUNTY MOUNTAINS. THE WIND ADVISORY IS NO LONGER IN EFFECT FOR
THE KERN COUNTY MOUNTAINS. 

* WINDS: WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. STRONGEST WIND
  GUSTS THROUGH THE PASSES AND CANYONS AND OVER THE HIGHER
  ELEVATIONS.

* TIMING: STRONGEST WINDS ARE EXPECTED LATE THIS AFTERNOON AND
  INTO THE EVENING.

* LOCATIONS INCLUDE: INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58
  THROUGH TEHACHAPI PASS...FRAZIER PARK...BEAR VALLEY SPRINGS...LAKE
  ISABELLA.

* IMPACTS: SEVERE WIND GUSTS WILL MAKE TRAVEL HAZARDOUS FOR HIGH
  PROFILE VEHICLES. RAPID REDUCTION IN VISIBILITY CAUSED BY
  BLOWING DUST AND SAND.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ096-097-101845-
/O.EXB.KHNX.WI.Y.0023.140510T1800Z-140511T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
334 AM PDT SAT MAY 10 2014

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT
SUNDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

* WINDS: NORTHWEST GUSTS TO 40 MPH THIS AFTERNOON. WINDS SHIFT TO
  THE NORTHEAST TONIGHT WITH GUSTS OF 50 TO 60 MPH.

* LOCATIONS INCLUDE: HIGHWAY 120 AND TIOGA PASS...CAMP
  NELSON...GIANT FOREST...JOHNSONDALE...LODGEPOLE...SHAVER
  LAKE...YOSEMITE VALLEY.

* IMPACTS: STRONG WIND GUSTS MAY CAUSE HAZARDOUS TRAVEL FOR HIGH
  PROFILE VEHICLES. DOWNED TREES POSSIBLE TONIGHT WITH THE WIND
  SHIFTS TO THE NORTHEAST.
 
* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089>092-101845-
/O.EXT.KHNX.WI.Y.0023.140510T1800Z-140511T1200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
334 AM PDT SAT MAY 10 2014

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
PDT SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO
5 AM PDT SUNDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST GUSTS 40 TO 50 MPH. STRONGEST WINDS ALONG THE
  WEST SIDE OF THE SAN JOAQUIN VALLEY WITH AREAS OF BLOWING DUST.

* LOCATIONS INCLUDE: LOS BANOS...MERCED...KERMAN...LEMOORE...
  KETTLEMAN...AVENAL...WASCO...MADERA...FRESNO...BAKERSFIELD.

* IMPACTS: STRONG GUSTS MAY CAUSE HAZARDOUS TRAVEL FOR HIGH
  PROFILE VEHICLES. POOR VISIBILITY WILL OCCUR IN AREAS OF BLOWING
  DUST WITH POSSIBLE TRAVEL DELAYS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JMB/SANGER

WEATHER.GOV/HANFORD
980 
WWUS76 KHNX 101849
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1149 AM PDT SAT MAY 10 2014

CAZ095-098-099-110300-
/O.CON.KHNX.HW.W.0006.000000T0000Z-140511T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1149 AM PDT SAT MAY 10 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR
THE KERN COUNTY MOUNTAINS AND DESERT. 

* WINDS: WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. STRONGEST WIND
  GUSTS AROUND 70 MPH BELOW MOUNTAIN PASSES AND CANYONS. 

* TIMING: STRONGEST WINDS ARE EXPECTED LATE THIS AFTERNOON AND 
  INTO THE EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA...HIGHWAY 178
  BELOW WALKER PASS AND NEAR INYOKERN...HIGHWAY 14...AND U.S. 395.

* IMPACTS: SEVERE WIND GUSTS WILL MAKE TRAVEL HAZARDOUS FOR 
  HIGH PROFILE VEHICLES. RAPID REDUCTION IN VISIBILITY CAUSED 
  BY BLOWING DUST AND SAND.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.


&&

$$

CAZ089>092-096-097-110300-
/O.CON.KHNX.WI.Y.0023.000000T0000Z-140511T1200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
1149 AM PDT SAT MAY 10 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR
THE SOUTHERN SAN JOAQUIN VALLEY AND THE HIGH SIERRA NEVADA.

* WINDS: NORTHWEST GUSTS TO 40 MPH IN THE VALLEY THIS AFTERNOON.
  WINDS OVER THE HIGH SIERRA GUSTING 45 TO 55 MPH.

* LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE...
  LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...BAKERSFIELD... 
  VISALIA...HANFORD...LEMOORE...AVENAL...CORCORAN...MERCED... 
  MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA 

* IMPACTS: STRONG WIND GUSTS MAY CAUSE HAZARDOUS TRAVEL FOR HIGH
  PROFILE VEHICLES. POOR VISIBILITY WILL OCCUR IN THE VALLEY IN
  AREAS OF BLOWING DUST WITH POSSIBLE TRAVEL DELAYS. DOWNED TREES
  POSSIBLE IN THE HIGH SIERRA THIS AFTERNOON AND TONIGHT.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WEATHER.GOV/HANFORD
084 
WWUS76 KHNX 110237
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
737 PM PDT SAT MAY 10 2014

CAZ095-098-099-111200-
/O.CON.KHNX.HW.W.0006.000000T0000Z-140511T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
737 PM PDT SAT MAY 10 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR
THE KERN COUNTY MOUNTAINS AND DESERT. 

* WINDS: WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. STRONGEST WIND 
  GUSTS AROUND 70 MPH BELOW MOUNTAIN PASSES AND CANYONS.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: SEVERE WIND GUSTS WILL MAKE TRAVEL HAZARDOUS FOR 
  HIGH PROFILE VEHICLES. RAPID REDUCTION IN VISIBILITY CAUSED 
  BY BLOWING DUST AND SAND.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089>092-096-097-111200-
/O.CON.KHNX.WI.Y.0023.000000T0000Z-140511T1200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
737 PM PDT SAT MAY 10 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR
THE SOUTHERN SAN JOAQUIN VALLEY AND THE HIGH SIERRA NEVADA.

* WINDS: NORTHWEST GUSTS TO 40 MPH IN THE VALLEY THIS 
  AFTERNOON. WINDS OVER THE HIGH SIERRA GUSTING 45 TO 55 MPH. 

* LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE...
  LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...BAKERSFIELD... 
  VISALIA...HANFORD...LEMOORE...AVENAL...CORCORAN...MERCED... 
  MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA 

* IMPACTS: STRONG WIND GUSTS MAY CAUSE HAZARDOUS TRAVEL FOR HIGH
  PROFILE VEHICLES. POOR VISIBILITY WILL OCCUR IN THE VALLEY IN
  AREAS OF BLOWING DUST WITH POSSIBLE TRAVEL DELAYS. DOWNED TREES
  POSSIBLE IN THE HIGH SIERRA.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JDB

WEATHER.GOV/HANFORD
193 
WWUS76 KHNX 111147
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
447 AM PDT SUN MAY 11 2014

CAZ098-112100-
/O.EXP.KHNX.HW.W.0006.000000T0000Z-140511T1200Z/
/O.NEW.KHNX.WI.Y.0024.140511T1200Z-140511T2100Z/
INDIAN WELLS VALLEY-
447 AM PDT SUN MAY 11 2014

...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...
...HIGH WIND WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON FOR
THE INDIAN WELLS VALLEY. THE HIGH WIND WARNING WILL EXPIRE AT
5 AM PDT EARLY THIS MORNING FOR THE INDIAN WELLS VALLEY. 

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* LOCATIONS INCLUDE: RIDGECREST...INYOKERN...INDIAN WELLS...LAUREL
  MOUNTAIN. 

* IMPACTS: TRAVEL ALONG HIGHWAYS 178...14...AND U.S. 395 COULD BE
  HAZARDOUS FOR HIGH PROFILE VEHICLES. RAPID REDUCTION IN
  VISIBILITY CAUSED BY BLOWING DUST AND SAND. TRAVEL DELAYS POSSIBLE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-099-111300-
/O.EXP.KHNX.HW.W.0006.000000T0000Z-140511T1200Z/
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
447 AM PDT SUN MAY 11 2014

...HIGH WIND WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING
FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY
DESERT. WIND GUSTS UP TO 40 MPH STILL POSSIBLE AT TIMES TODAY.

$$

CAZ089>092-096-097-111300-
/O.EXP.KHNX.WI.Y.0023.000000T0000Z-140511T1200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
447 AM PDT SUN MAY 11 2014

...WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING FOR
THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...AND THE SOUTHERN
SIERRA NEVADA. WIND GUSTS UP TO 35 MPH STILL POSSIBLE AT TIMES
TODAY.

$$

JMB/SANGER

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at May 9, 2:47 PM PDT, 2 hours 26 minutes earlier.

Area forecast discussion, May 9, 2:47 PM PDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
247 PM PDT FRI MAY 9 2014

.SYNOPSIS...
A COOL NORTHWEST FLOW WILL PROVIDE BREEZY TO WINDY CONDITIONS
OVER THE MOUNTAINS AND KERN COUNTY DESERT WHILE KEEPING DAYTIME
TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL THROUGH MOTHERS DAY
WEEKEND. A RAPID WARMING TREND WILL BEGIN NEXT WEEK AS HIGH
PRESSURE STRENGTHENS OVER THE AREA.

&&

.DISCUSSION...NORTHWESTERLY FLOW ALOFT CONTINUES OVER THE REGION...
WHILE TEMPERATURES REMAIN FAIRLY MILD. IN THE WAKE OF A LOW
PRESSURE SYSTEM THAT HAS MOVED EAST OF THE REGION...WINDS HAVE
PICKED UP OVER THE MOUNTAIN AND DESERT AREAS...ESPECIALLY OVER
KERN COUNTY...INCLUDING IN MOJAVE...WHERE GUSTS TO OVER 50 MPH
HAVE BEEN OBSERVED. ALSO EXPECT AREAS OF BLOWING DUST WITH
VISIBILITY OF A MILE OR LESS AT TIMES IN THE KERN COUNTY DESERT
AREAS THROUGH SATURDAY EVENING. WILL ALLOW THE WIND ADVISORY TO
CONTINUE OVER THESE AREAS THROUGH SAT EVENING AS NORTHWESTERLY
FLOW IS EXPECTED TO BE REINFORCED WITH THE PASSAGE OF ANOTHER LOW
PRESSURE SYSTEM MOVING OVER THE GREAT BASIN ON SATURDAY AFTERNOON
AND EVENING. THERE MAY BE A BRIEF BREAK FROM THE WINDS ON
SATURDAY MORNING AS PRESSURE GRADIENTS RELAX A LITTLE...ALTHOUGH
THE GRADIENTS WILL QUICKLY RAMP BACK UP FOR SAT AFTERNOON AND
EVENING OVER THE REGION.

HAVE KEPT SLIGHT CHANCE POPS OVER THE SIERRA NEVADA CREST FOR MAINLY
NEAR YOSEMITE FOR SATURDAY EVENING AS A SHOWER CANNOT BE RULED OUT
AS THE LOW APPROACHES THE GREAT BASIN. THE LOW IS EXPECTED TO
QUICKLY PROGRESS SOUTHEASTWARD TOWARD THE FOUR CORNERS REGION BY
EARLY SUN AM. BEHIND THE UPPER LOW EXPECT WINDS TO TURN MORE NORTH
TO NORTHEAST DURING SUNDAY AND A WELL ESTABLISHED OFFSHORE FLOW BY
EARLY NEXT WEEK. TEMPERATURES WILL THUS QUICKLY WARM TO ABOVE
AVERAGE BY MONDAY AND WELL ABOVE AVERAGE BY TUESDAY. LOW HUMIDITY
MAY ALSO BECOME AN ISSUE IN THE MOUNTAINS...INCLUDING OVER KERN
COUNTY...BY EARLY NEXT WEEK DUE TO THE OFFSHORE FLOW.

A STRONG RIDGE OF HIGH PRESSURE WILL BECOME THE DOMINANT FACTOR
DURING THE MIDDLE OF NEXT WEEK. NEAR RECORD MAXIMUM TEMPERATURES
ARE LIKELY ON WEDNESDAY AND THURSDAY IN MANY LOCATIONS...INCLUDING
THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. MANY LOCATIONS IN
THESE AREAS WILL LIKELY EXPERIENCE UPPER 90S OR AROUND 100
DEG...AND WOULD BE THE WARMEST TEMPERATURES SO FAR FOR THIS
CALENDAR YEAR. MODELS CONTINUE TO SHOW GOOD AGREEMENT AND RUN TO
RUN CONSISTENCY FOR THIS PERIOD. THE WARM WEATHER MAY CONTINUE
INTO NEXT FRI AND POSSIBLY LONGER AS THE RIDGE WILL LIKELY MAKE
LITTLE IF ANY PROGRESSION EASTWARD DURING THIS TIME.
CONSEQUENTLY...SEVERAL CONSECUTIVE DAYS OF WELL ABOVE AVERAGE
TEMPERATURES IS LIKELY FOR NEXT WEEK.

&&

.AVIATION...
WIND GUSTS ABOVE 35 KNOTS ARE EXPECTED OVER THE SIERRA NEVADA CREST
AND THROUGH AND BELOW THE KERN COUNTY MOUNTAIN PASSES WITH AREAS OF
BLOWING DUST POSSIBLE AT TIMES THROUGH SATURDAY. VFR CONDITIONS
WILL OTHERWISE PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR
THROUGH THE NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 05-09      101:2001     57:1922     66:2001     39:1922
KFAT 05-10       99:1993     60:1933     66:1931     41:1922
KFAT 05-11      100:2001     62:1900     70:1987     40:1909

KBFL 05-09      101:2001     58:1922     68:2001     35:1918
KBFL 05-10      102:1941     61:1918     69:1909     38:1922
KBFL 05-11      103:1934     63:1956     69:1969     38:1918
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 11 PM PDT SATURDAY CAZ095-098-099.

&&

PUBLIC...BSO
FW...BSO/MENDENHALL
AVN...MENDENHALL
SYNOPSIS...MENDENHALL

WEATHER.GOV/HANFORD

In the hours before

Local storm report, May 9, 12:41 PM PDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
1241 PM PDT FRI MAY 9 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     NON-TSTM WND GST 2 NE MOJAVE             35.07N 118.15W
05/09/2014  M45 MPH          KERN               CA   AWOS

            AWOS STATION MOJAVE AIRPORT /MHV/

&&

NWS HANFORD CA
IRIS SYSTEM
Local storm report, May 9, 12:42 PM PDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
1242 PM PDT FRI MAY 9 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     NON-TSTM WND GST 3 SSW NORTH EDWARDS     34.98N 117.85W
05/09/2014  M46 MPH          KERN               CA   ASOS

            ASOS STATION NORTH EDWARDS /9L2/

&&

NWS HANFORD CA
IRIS SYSTEM
Local storm report, May 9, 12:43 PM PDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
1243 PM PDT FRI MAY 9 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     NON-TSTM WND GST 2 E MOJAVE              35.06N 118.15W
05/09/2014  M46 MPH          KERN               CA   MESONET

            MESONET STATION MOJAVE NAT TEST PILOT
            /AT407/

&&

NWS HANFORD CA
IRIS SYSTEM
Local storm report, May 9, 1:45 PM PDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
145 PM PDT FRI MAY 9 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     NON-TSTM WND GST 5 NW MOJAVE             35.11N 118.24W
05/09/2014  M45 MPH          KERN               CA   MESONET

            MESONET STATION CACHE CREEK CHP /AU563/

&&

NWS HANFORD CA
IRIS SYSTEM
Local storm report, May 9, 2:49 PM PDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
249 PM PDT FRI MAY 9 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     NON-TSTM WND GST 2 NE MOJAVE             35.07N 118.15W
05/09/2014  M60 MPH          KERN               CA   AWOS

            AWOS STATION MOJAVE AIRPORT /MHV/

&&

NWS HANFORD CA
IRIS SYSTEM

Nearby

High Wind Warnings in California, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.